# SDR 95UAL747017

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4727U
- Make and model: Boeing 747122
- Aircraft serial: 19883
- Engine: Pwa JT9D7A
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, F, E

## Discrepancy

NR 1 ENGINE FIRE WARNING SOUNDED AFTER LIFT OFF.  PULLED FIRE HANDLE, SHUT DOWN ENGINE.  FIRE WARNING LIGHT WENT OUT.
